# SDR FDEA201105021687

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,214 hours, 37,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  FOUND COCKPIT EMERGENCY LIGHT LOOSE IN FIXTURE.  RESEATED EMERGENCY LIGHT.  OPS CHECK GOOD.  FINAL CLOSED
